# SDR YV3R2019012200064

- Difficulty date: April 3, 2019
- Submitted: April 12, 2019
- Operation: General aviation
- Aircraft: G-GOU
- Make and model: Robsin R22BETA
- Aircraft serial: 1663
- Aircraft time: 6,277 hours
- Engine: Lyc O320B2C
- System (JASC): 6300 · Main Rotor Drive System
- Part: Clutch Actuator
- Part number: A0511
- Part serial: 6694
- Condition: Inoperative
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED COLUMN SPRINGS NOT ENGAGING OR DISENGAGING SIMULTANEOUSLY.
